# SDR FDEA2020012190167

- Difficulty date: January 19, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N182FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63113
- Aircraft time: 10 hours, 7 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  DURING CLIMB ( 14000-16000) A LOUD BANGING SOUND  STARTED. WE WERE AT ( 280-290 KTS). SLOWED SOUND  STOPPED. AROUND 250 KTS FO'S WINDSHIELD WIPER WAS  VIBRATING   OPERATED WINDSHIELD WIPERS IAW AMM  30-42-00-5.  WINDSHIELD WIPERS OPERATED NORMALLY AND TENSION WAS CORRECT ON FIRST OFFICER'S ARM.   IAW  CREW  DEBRIEF THEY WERE NOT CERTAIN WHERE THE BANGING  NOISE WAS COMING FROM BUT THOUGHT BETWEEN F/O AND  CAPT'S WINDOW IS WHERE THEY BELIEVED IT WAS COMING  FROM. NOTHING APPARENT FROM EXTERNAL VISUAL  INSPECTION AT NOSE OF THE AIRCAFT.    PERFORMED GVI OF RADOME AND ATTACHING HARDWARE AS  WELL AS WINDSHIELD RETAINERS AND HARDWARE.  PERFORMED OPS CHECK OF WINDSHIELD WIPER SYSTEM REF  B767 AMM 30-42-00-5 WITH NO DEFECTS NOTED AT THIS  TIME. PERFORMED GVI OF NOSE WHEEL WELL, MAIN  EQUIPMENT CENTER AND COCKPIT AREA INTERIOR AND  WINDOWS WITH NO DEFECTS NOTED. PER     OPENED RADOME AND INSEPCTED FLIR COMPONENTS AND ALL  ASSOCIATED HARDWARE AND CONNECTIONS, AND RADAR  SYSTEM WITH NO DEFECTS NOTED INSPECTION CHECK OF  RADOME REF B767 AMM 53-12-01-6. PER MOCC REQUEST  INSPECTED L1 DOOR SEAL AND ASSOCIATED COMPONENTS  WITH NO DEFECTS NOTED. PRESSURIZED A/C AND OPERATED  PACKS WITH NO ABNORMAL SOUNDS OR INDICATIONS, REF  B767 AMM 21-31-00-5. COULD NOT DUPLICATE  DISCREPANCY.
